# SDR P5CA9701736

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 7110 · Engine Cowling System
- Part: Fasteners
- Condition: Loose
- Location: Nr 4 Eng Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE FASTENERS ON NR 4 O/B CORE COWL AT BLEED EXHAUST.  REMOVED AND REPLACED PER SRM 51-30-02.
